# SDR QXEA2019102200391

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 36,521 hours, 38,002 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Ground Stud
- Condition: Dirty
- Location: Arcdu Nr 2
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#2 ARCDU FAIL MESSAGE. DIVERTED. REMOVED FROM SERVICE. FOUND HIGH RESISTANCE GREATER THAN 25 OHMS AT GROUND STUD 238-GS2 CLEANED GRD STUD RESISTANCE IS NOW LESS THAN .1 OHMS REF TC 6238101 FOR OPS CK A/C REMAINS CAT 3 PLACARD REMAINS CAT 3. AIRCRAFT RETURNED TO SERVICE.
